0
2013
Impact Factor

    On the absolute dynamics of the Chaplygin ball

    2013, Vol. 9, No. 4, pp.  711-719

    Author(s): Tsiganov A. V.

    We discuss an application of the Lie integrability theorem to the nonholonomic system describing the rolling of a dynamically balanced ball on horizontal absolutely rough table without slipping or sliding.
    Keywords: nonholonomic mechanics, integrable systems, Poisson geometry
    Citation: Tsiganov A. V., On the absolute dynamics of the Chaplygin ball, Rus. J. Nonlin. Dyn., 2013, Vol. 9, No. 4, pp.  711-719
    DOI:10.20537/nd1304008


    Download File
    PDF, 314.34 Kb




    Creative Commons License
    This work is licensed under a Creative Commons Attribution-NoDerivs 3.0 Unported License